2 doctors weighed in:
My 4 year old has broke out in a rash trying 3 different kinds of antibiotics. We see an allergist in a month. What are his options if he's allergic?
2 doctors weighed in

Dr. Gary Steven
Internal Medicine - Allergy & Immunology
In brief: Discuss w/allergist
It's pretty unusual for a 4-year-old to be allergic to three different classes of antibiotics (i assume that his physician switched to a different class after each rash).
It's much more likely that the rash was a manifestation of the infection, and not a reaction to the antibiotic. Your allergist will sort this out.

In brief: Discuss w/allergist
It's pretty unusual for a 4-year-old to be allergic to three different classes of antibiotics (i assume that his physician switched to a different class after each rash).
It's much more likely that the rash was a manifestation of the infection, and not a reaction to the antibiotic. Your allergist will sort this out.
Dr. Gary Steven
Dr. Gary Steven
Thank
Dr. Thomas Riney
Pediatrics
In brief: Too many antibiotics
Overexposure to antibiotics is a common problem caused by parents taking their children to urgent care clinics and ers where they are seen by non pediatricians.

In brief: Too many antibiotics
Overexposure to antibiotics is a common problem caused by parents taking their children to urgent care clinics and ers where they are seen by non pediatricians.
Dr. Thomas Riney
Dr. Thomas Riney
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors